Sh:542

Bib entry
@article{Sh:542,
 author = {Shelah, Saharon},
 title = {{Large normal ideals concentrating on a fixed small cardinality}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {35},
 number = {5-6},
 year = {1996},
 pages = {341--347},
 issn = {0933-5846},
 doi = {10.1007/s001530050049},
 mrclass = {03E05},
 mrnumber = {1420262},
 mrreviewer = {A. Kanamori},
 doi = {10.1007/s001530050049},
 note = {\href{https://arxiv.org/abs/math/9406219}{arXiv: math/9406219}},
 arxiv_number = {math/9406219}
}